Drug Food & Food Allergy
Drug allergies are a set of symptoms caused by an allergic reaction to a drug. A drug allergy encompasses an immune response in the body that develops an allergic reaction to a medicine. If you develop a rash, hives or difficulty breathing after taking certain medications, you may have a drug allergy. As with other allergic reactions, these symptoms of drug allergy can occur when your body’s immune system becomes sensitive to a substance in the medication, identifies it as a foreign invader and releases chemicals to defend against it.
Food allergy is caused when the body falsely makes an antibody (IgE) to fight against a specific food. When the food is next (or sometimes is just in contact with the skin) it provokes an immune system response which results in the commute of histamine and other substances in the body. These cause various symptoms, depending on where in the body they are exposed. For example, in the gut they may result in abdominal pain, vomiting and diarrhoea; in the skin, itching and swelling (rash or nettle